# SDR GTIA9700012

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NR 1 ENGINE NOSE COWL HAS A STIFFENER WITH A DAMAGED AND CRACKED FLANGE AT AFT EDGE OF COWL.  REMOVED OLD STIFFENER AND FABRICATED AND INSTALLED NEW STIFFENER IAW 51-01-01 AND 51-02-01.  (M)
